# SDR A6WA200740200

- Difficulty date: April 17, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 8,982 hours, 8,217 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT WHEN FLAPS 8 DEGREES SELECTED, FLAPS FAILED AT 0 DEGREES.  VISUALLY INSPECTED EACH OB FLAP NO EVIDENCE OF TWISTING, SKEWING OR ABNORMAL DEFORMATION NOTED.  OB FLAP POSITION INDICATION ARE NOT OUTSIDE GO RANGE.  FLAP FAIL MESSAGE NOT ILLUMINATED, FLAPS OPS NORMAL, IAW AWAC SUPP 98-018B.  (K)
